Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 41, NWS Miami, FL

May 26, 2006Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 26, 2006, 3:56 PM EDT for Miami-Dade County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2006, 3:56 PM EDT (19:56 UTC)
Expired
May 26, 2006, 4:45 PM EDT
In force
49 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 38 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2006-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1071 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2006-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1071 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 261957
SVRMFL
FLC086-262045-
/O.NEW.KMFL.SV.W.0041.060526T1956Z-060526T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
356 PM EDT FRI MAY 26 2006

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL MIAMI-DADE COUNTY IN SOUTH FLORIDA.

* UNTIL 445 PM EDT

* AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
  WINDS IN EXCESS OF 60 MPH...AND FREQUENT LIGHTNING STRIKES.
  THIS STORM WAS LOCATED NEAR SHARK  VALLEY OBS TOWER...AND   
  MOVING EAST AT 5 MPH.

* THE STORM WILL AFFECT...
  SHARK VALLEY OBS TOWER BY 405 PM EDT.
  MICCOSUKEE INDIAN VILLAGE BY 430 PM EDT.


REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2576 8091 2561 8081 2563 8058 2587 8065

$$

BAXTER
2 follow-up statements
000
WWUS52 KMFL 262025
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
422 PM EDT FRI MAY 26 2006

FLC086-262045-
/O.CON.KMFL.SV.W.0041.000000T0000Z-060526T2045Z/
MIAMI-DADE FL-
422 PM EDT FRI MAY 26 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WEST CENTRAL MIAMI-DADE COUNTY...

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR HAS SHOWN THAT THE 
INDICATED THUNDERSTORM HAS WEEKEND...BUT A NEW SEVERE THUNDERSTORM HAS
DEVELOP A LITTLE BIT SOUTH OF THE ORIGINAL THUNDERSTORM. THE NEW STORM CAN
PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...FREQUENT LIGHTNING STRIKES...AND
LARGE HAIL.  THIS NEW STORM WAS LOCATED NEAR SHARK VALLEY OBS
TOWER...OR ABOUT 24 MILES NORTHWEST OF HOMESTEAD MOVING VERY SLOWLY TO THE 
EAST.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SEVERE WEATHER.

LAT...LON 2576 8091 2561 8081 2563 8058 2587 8065

$$

BAXTER
000
WWUS52 KMFL 262045
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
445 PM EDT FRI MAY 26 2006

FLC086-262052-
/O.EXP.KMFL.SV.W.0041.000000T0000Z-060526T2045Z/
MIAMI-DADE FL-
445 PM EDT FRI MAY 26 2006

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MIAMI-DADE COUNTY
EXPIRES AT 445 PM EDT...

THE SEVERE THUNDERSTORM NEAR SHARK VALLEY TOWER HAS WEAKEN BELOW 
SEVERE LEVELS. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
ALLOWED TO EXPIRED AT 445 PM EDT FOR WEST CENTRAL MIAMI-DADE COUNTY.
THE STORM CAN STILL PRODUCE WINDS UP TO 40 MPH...OCCASIONAL LIGHTNING
STRIKES...SMALL HAIL...AND LOCALLY HEAVY RAINFALL AS IT MOVE SLOWLY TO
THE EAST.

LAT...LON 2576 8091 2561 8081 2563 8058 2587 8065

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:39 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 26, 2:39 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
239 PM EDT FRI MAY 26 2006

.DISCUSSION...WELL...STORMS FINALLY DEVELOPED THIS AFTERNOON,
ALTHOUGH ISOLATED AT MOST. FEW OF THEM EVEN GOT TO SEVERE STATUS.
THE EXTENSIVE MID/UPPER LEVEL CLOUD COVER HELPED TO KEEP MAX TEMPS
A FEW DEGREES COOLER AND THIS IN TURN KEPT THE ACTIVITY TO A
MINIMUM. WILL KEEP LOW POPS OVERNIGHT JUST FOR THE POSSIBILITY OF
LATE STARTER. SATURDAY WEATHER LOOKS MORE OF THE CONVECTIVE TYPE
WITH STILL UNSTABLE CONDITIONS...MORE SUNSHINE AND THE EXPECTED
DEVELOPMENT OF LAKE/SEA BREEZES. SURFACE FLOW WILL SHIFT TO MORE
ESE AS THE BERMUDA HIGH GETS WELL ESTABLISHED OVER THE WESTERN
ATLANTIC WITH RIDGE SOUTHWEST TO SOUTH FLORIDA. THIS WILL MAKE THE
EAST COAST SEA BREEZE PENETRATE FURTHER INLAND POSSIBLY
INITIATING CONVECTION OVER INTERIOR SECTIONS BOTH SATURDAY AND
SUNDAY. HOWEVER...THE WIND FLOW AROUND THE UPPER RIDGE WILL BRING
THE STORMS TO THE EASTERN SECTIONS. THE UPPER RIDGE WILL THEN BE
ERODED BY AN UPPER TROUGH DIGGING SOUTH ACROSS THE WESTERN
ATLANTIC. THE FLOW AROUND THIS TROUGH WILL BRING DRIER AIR TO
SOUTH FLORIDA TUESDAY THROUGH THURSDAY, SO WILL INDICATE LOW POPS
THROUGH THIS PERIOD.

&&

.MARINE...LIGHT EAST-SOUTHEAST FLOW AND SEAS 2 FEET OR LESS TO
PREVAIL THROUGH THE ENTIRE FORECAST PACKAGE.

&&

.FIRE WEATHER...NO CONCERNS AT THIS TIME. MEAN RH SHOULD REMAIN
WELL ABOVE CRITICAL VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  87  73  89 /  20  35  10  25
FORT LAUDERDALE  74  86  75  87 /  20  40  10  25
MIAMI            74  88  74  88 /  20  40  10  30
NAPLES           73  88  73  89 /  20  45  10  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

47
Hazardous weather outlook, May 26, 10:12 AM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1012 AM EDT FRI MAY 26 2006

FLZ063-066>075-271000-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
1012 AM EDT FRI MAY 26 2006

...A FEW STRONG STORMS EAST COAST AREAS THIS AFTERNOON INTO EARLY EVENING...
...SCATTERED STORMS ACROSS ALL OF SOUTH FLORIDA THIS AFTERNOON INTO EARLY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: ABUNDANT TROPICAL MOISTURE ACROSS SOUTH FLORIDA
WILL RESULT IN NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS THIS
AFTERNOON OVER SOUTH FLORIDA. A FEW OF THE STORMS COULD EVEN BECOME
STRONG OVER THE EAST COAST METRO AREAS WHERE THE EAST AND WEST COAST
SEA BREEZES COLLIDE. THE MAIN THREAT FROM THE STRONGEST STORMS WILL
BE FREQUENT LIGHTNING STRIKES...GUSTY WINDS UP TO 40 TO 50 MPH...SMALL
HAIL...AND LOCALLY HEAVY RAINFALL.

HAIL: A LITTLE BIT OF DRY AIR IN THE UPPER LEVELS OF THE
ATMOSPHERE HAS WORKED INTO SOUTH FLORIDA FROM THE NORTH THIS
MORNING. THEREFORE...THERE COULD BE SOME SMALL HAIL WITH THE
STRONGEST STORMS THIS AFTERNOON.

FLOODING: PONDING OF WATER ON ROADS AND POORLY DRAINED AREAS IS
POSSIBLE WITH THE HEAVIEST STORMS THIS AFTERNOON.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO EARLY
EVENING FOR THE EAST COAST AREAS.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.

BAXTER

In the hours before

Special weather statement, May 26, 1:03 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
103 PM EDT FRI MAY 26 2006

FLZ072-261745-
BROWARD METROPOLITAN-
103 PM EDT FRI MAY 26 2006

...STRONG THUNDERSTORM OVER SOUTHEAST BROWARD COUNTY...

AT 102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DOLPHINS STADIUM...OR 5 MILES WEST OF
HALLANDALE BEACH...MOVING NORTHEAST AT 5 MPH. SOME LOCATIONS THAT
COULD BE AFFECTED BY THE STORM ARE HOLLYWOOD BEACH...HALLANDALE
BEACH...HOLLYWOOD...AND DANIA BEACH DURING THE NEXT HOUR.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. THIS STORM CAN ALSO PRODUCE SMALL
HAIL UP TO PEA SIZE. SEEK SHELTER IN A SAFE BUILDING UNTIL THIS
STORM PASSES BY.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR
WEBSITE AT ELTIEMPOENMIAMI.INFO.

BAXTER
Local storm report, May 26, 1:53 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
153 PM EDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             AVENTURA                25.96N 80.14W
05/26/2006  E0.75 INCH       MIAMI-DADE         FL   PUBLIC

            PUBLIC REPORTED DIME TO PENNY SIZED HAIL IN NORTHERN
            MIAMI-DADE COUNTY NEAR THE INTERSECTION OF STATE ROAD 441
            AND IVES DAIRY ROAD

0130 PM     HEAVY RAIN       KENDALE LAKES           25.71N 80.42W
05/26/2006  M2.77 INCH       MIAMI-DADE         FL   NWS EMPLOYEE

            A FORMER NWS EMPLOYEE REPORTED 2.77 INCHES OF RAIN
            BETWEEN 1245PM AND 130PM AT HIS RESIDENCE LOCATED AT SW
            93RD AVE AND 52ND TERRACE

&&

EBAUGH
Special weather statement, May 26, 1:57 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
157 PM EDT FRI MAY 26 2006

FLZ072-261845-
BROWARD METROPOLITAN-
157 PM EDT FRI MAY 26 2006

...STRONG STORM OVER CENTRAL EAST BROWARD COUNTY...

AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT LAUDERDALE...MOVING NORTH AT 10 MPH.

THE MAIN IMPACT FROM THIS STRONG STORM WILL BE FREQUENT LIGHTNING
STRIKES...AND GUSTY WINDS UP TO 50 MPH...SMALL HAIL...AND LOCALLY
HEAVY RAINFALL. SOME LOCATIONS THAT WILL BE AFFECTED DURING THE NEXT
HOUR ARE FORT LAUDERDALE...OAKLAND PART...LAUDERDALE LAKES...POMPANO
BEACH.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER
Special weather statement, May 26, 2:31 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
231 PM EDT FRI MAY 26 2006

FLZ068-072-261915-
BROWARD METROPOLITAN-PALM BEACH EASTERN-
231 PM EDT FRI MAY 26 2006

...STRONG THUNDERSTORM ALONG COUNTY LINE OF NORTHEAST BROWARD AND
SOUTHEAST PALM BEACH...

AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DEERFIELD BEACH...MOVING NORTHEAST AT 5 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. THIS STORM CAN ALSO PRODUCE SMALL
HAIL...AND LOCALLY HEAVY RAINFALL. SEEK SHELTER IN A SAFE BUILDING
UNTIL THIS STORM PASSES BY. THIS STORM COULD AFFECT HIGHLAND
BEACH...BOCA RATON...BOCA WEST...AND DEERFIELD BEACH DURING THE NEXT
HOUR.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER
Special weather statement, May 26, 2:45 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
245 PM EDT FRI MAY 26 2006

FLZ074-261915-
DADE METROPOLITAN-
245 PM EDT FRI MAY 26 2006

...STRONG THUNDERSTORM OVER SOUTHEAST MIAMI-DADE COUNTY...

AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF FLORIDA CITY...MOVING
NORTHEAST AT 5 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. THIS STORM CAN ALSO PRODUCE SMALL
HAIL...AND LOCALLY HEAVY RAINFALL. SOME LOCATIONS THAT COULD BE
AFFECTED HOMESTEAD PARK AND TURKEY POINT DURING THE NEXT HOUR.
SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER
Special weather statement, May 26, 3:12 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
312 PM EDT FRI MAY 26 2006

FLZ073-074-262000-
DADE METROPOLITAN-WESTERN DADE-
312 PM EDT FRI MAY 26 2006

...STRONG THUNDERSTORM SOUTH CENTRAL MIAMI-DADE COUNTY...

AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF HOMESTEAD MOVING EAST AT
AROUND 10 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. THIS STORM CAN ALSO PRODUCE SMALL
HAIL UP TO PEA SIZE...AND LOCALLY HEAVY RAINFALL. THIS STORM COULD
AFFECT THE REDLANDS...AND COUNTY WALK AREAS DURING THE NEXT HOUR
SEEK SHELTER IN A SAFE BUILDING UNTIL THIS STORM PASSES BY.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 1:10 PM EDTSevere Thunderstorm WarningMFLMiami-Dade26 min
May 26, 1:15 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade26 min
May 26, 5:04 PM EDTSevere Thunderstorm WarningMFLBroward26 min
May 26, 5:25 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach35 min
May 26, 6:46 PM EDTSevere Thunderstorm WarningMFLPalm Beach44 min
May 26, 7:23 PM EDTSevere Thunderstorm WarningMFLHendry, Palm Beach30 min

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.